MAUDE Adverse Event Report: AQUABILITI AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH

AQUABILITI AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Model Number 2S0706
Medical Device Problem Codes Unsealed Device Packaging (1444); Device Packaging Compromised (2916); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This retrospective mdr is filed in response to a quality audit conducted (b)(6) 2017 by a former fda investigator (consultant).
 
Event or Problem Description
(b)(4) access systems' incoming inspection found one of the aquabiliti sterile field ready products with an open pouch.(b)(4) access systems uses the aquabiliti's 2s0706 product as a component in the kits they market / distribute.

Brand Name
AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
AQUABILITI
5209 linbar drive
ste 640
nashville TN 37211
MDR Report Key6180018
Report Number1000151124-2016-00009
Device Sequence Number497153
Product Code NGT
UDI-Device Identifier00859809005002
UDI-Public859809005002
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2017
Device Model Number2S0706
Device Catalogue Number2S0706
Device Lot NumberKH04264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1